Rocky Mountain Journal of Mathematics

The complete Padé tables of certain series of simple fractions

Albert Edrei

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 5, Number 4 (1975), 559-584.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250130475

Digital Object Identifier
doi:10.1216/RMJ-1975-5-4-559

Mathematical Reviews number (MathSciNet)
MR387606

Zentralblatt MATH identifier
0322.30006

Citation

Edrei, Albert. The complete Padé tables of certain series of simple fractions. Rocky Mountain J. Math. 5 (1975), no. 4, 559--584. doi:10.1216/RMJ-1975-5-4-559. https://projecteuclid.org/euclid.rmjm/1250130475


Export citation